# SDR PCAA0301016

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 25,081 hours, 27,735 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch Actuator
- Part number: JV5
- Part serial: NA
- Condition: Bent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PIT-FLIGHT#3729. CREW REPORTED THEY HAD NO FLIGHT IDLE STOP ON POWER LEVER QUADRANT (BOTH). MAINTENANCE INSPECTED AREA AND FOUND THE MICRO SWITCH ARM FOR THE BETA WARNING HORN SYSTEM WAS BENT CAUSING BINDING. SWITCH ARM WAS STRAIGNTENED, AND SYSTEM FUNCTIONALLY CHECKED SEVERAL TIMES. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE. AS A FOLLOW UP TO THE PROBLEM DURING MAINTENANCE RON, SWITCH ASSEMBLY WAS INSPECTED. THE SWITCH ARM WAS FOUND BENT AND OUT OF ADJUSTMENT. SWITCH ARM WAS REPLACED, SWITCH STRIKE PLATE WAS ADJUSTED, AND SPRING WAS REPLACED. OPERATIONAL CHECK WAS GOOD. WORK PERFORMED IN ACCORDANCE WITH INSTRUCTIONS FROM AD 2000-02-13.AIRCRAFT RETURNED TO SERVICE.
